# SDR 97ZZZM331

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREFLIGHT NR 428 - EMERGENCY EXIT ROW LIGHTS INOP, FORWARD LHS AND FWD CENTER.  REINSTALLED E-PATH LIGHTING PLUG.  OPS CHECK GOOD.  (M)
